# SDR AALA20040849

- Difficulty date: August 12, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 834503
- Condition: Inoperative
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL - INFLIGHT T270/12 ON INITIAL CLIMBOUT BEFORE FLAP HANDLE MOVED LEADING EDGE FLAP ASYMMETRY LIGHT CAME ON.  RETURNED TO HNL AND LANDED WITHOUT INCIDENT.  DUPLICATED FAULT WITH SLATS.  FOUND FAULT ASSOCIATED WITH NUMBER SIX SLAT SENSOR.  REPLACED SENSOR SWITCH FOR NUMBER 6 INBOARD SLAT LEFT WING SENSOR NUMBER 281.  REPLACED PROXIMITY SWITCH ELECTRONICS UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
